Volume 22, Number 3
Previous Issue Next Issue

Sergio Amat, Sonia Busquier & Vicente Candela

J. Comp. Math., 22 (2004), pp. 341-346.

Preview Full PDF 243 3428 Abstract

Deren Han

J. Comp. Math., 22 (2004), pp. 347-360.

Preview Full PDF 231 3484 Abstract

Xiaohua Ding & Mingzhu Liu

J. Comp. Math., 22 (2004), pp. 361-370.

Preview Full PDF 223 3469 Abstract

Lishang Jiang & Min Dai

J. Comp. Math., 22 (2004), pp. 371-380.

Preview Full PDF 235 3505 Abstract

Dongsong Li & Mingzhu Liu

J. Comp. Math., 22 (2004), pp. 381-388.

Preview Full PDF 286 3361 Abstract

Jijun Liu, Jin Cheng & G. Nakamura

J. Comp. Math., 22 (2004), pp. 389-402.

Preview Full PDF 213 3450 Abstract

V. Anil Kumar & B. Vishnu

J. Comp. Math., 22 (2004), pp. 403-406.

Preview Full PDF 248 3374 Abstract

Houde Han & Xin Wen

J. Comp. Math., 22 (2004), pp. 407-426.

Preview Full PDF 227 3392 Abstract

Musheng Wei

J. Comp. Math., 22 (2004), pp. 427-436.

Preview Full PDF 225 3349 Abstract

Wenbao Ai

J. Comp. Math., 22 (2004), pp. 437-446.

Preview Full PDF 240 3302 Abstract

Chengjian Zhang & Geng Sun

J. Comp. Math., 22 (2004), pp. 447-456.

Preview Full PDF 225 3453 Abstract

Zhongqing Wang & Benyu Guo

J. Comp. Math., 22 (2004), pp. 457-474.

Preview Full PDF 261 3480 Abstract

Chunjia Bi & Likang Li

J. Comp. Math., 22 (2004), pp. 475-488.

Preview Full PDF 227 3440 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard